HOMEPRODUCTSSERVICESCOMPANYCONTACTFAQResearchDictionaryPharmaMobileSign Up FREE or Login

Evan's syndrome in HIV infection.

Abstract
Haematological complications are common in HIV patients and it can be because of infection per se or secondary to opportunistic infections and antiretroviral therapy. Evan's syndrome, i.e., autoimmune haemolytic anaemia with thrombocytopenia is however a very rare occurrence inspite of high direct Coomb's test positivity in HIV patients. We are reporting one such rare case of Evan's syndrome in HIV patient probably first such reported case from India.
AuthorsShashikala A Sangle, Rishi V Lohiy
JournalThe Journal of the Association of Physicians of India (J Assoc Physicians India) Vol. 60 Pg. 49-50 (Jul 2012) ISSN: 0004-5772 [Print] India
PMID23405542 (Publication Type: Case Reports, Journal Article)
Chemical References
  • Evans Syndrome
  • Glucocorticoids
  • Vitamin B Complex
  • Prednisolone
  • Vitamin B 12
Topics
  • AIDS-Related Opportunistic Infections (complications, diagnosis, therapy)
  • Adult
  • Anemia, Hemolytic, Autoimmune (complications, diagnosis, therapy)
  • Antiretroviral Therapy, Highly Active
  • Erythrocyte Transfusion
  • Glucocorticoids (therapeutic use)
  • HIV Infections (complications, drug therapy, immunology)
  • Humans
  • Male
  • Prednisolone (therapeutic use)
  • Thrombocytopenia (complications, diagnosis, therapy)
  • Treatment Outcome
  • Vitamin B 12 (administration & dosage)
  • Vitamin B Complex (administration & dosage)

Join CureHunter, for free Research Interface BASIC access!

Take advantage of free CureHunter research engine access to explore the best drug and treatment options for any disease. Find out why thousands of doctors, pharma researchers and patient activists around the world use CureHunter every day.
Realize the full power of the drug-disease research network!


Choose Username:
Email:
Password:
Verify Password: